Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Braids, link polynomials and a new algebra

Authors: Joan S. Birman and Hans Wenzl
Journal: Trans. Amer. Math. Soc. 313 (1989), 249-273
MSC: Primary 57M25; Secondary 17B99, 20F36
MathSciNet review: 992598
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class function on the braid group is derived from the Kauffman link invariant. This function is used to construct representations of the braid groups depending on $ 2$ parameters. The decomposition of the corresponding algebras into irreducible components is given and it is shown how they are related to Jones' algebras and to Brauer's centralizer algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25, 17B99, 20F36

Retrieve articles in all journals with MSC: 57M25, 17B99, 20F36

Additional Information

PII: S 0002-9947(1989)0992598-X
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia